| Model Number |
RFP-100A |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no patient impact or consequence.Baylis medical company inc.Has decided to report this event due to the procedural delay that occurred.Dhr review was completed and the device fulfilled all requirements prior to release.
Event or Problem Description
A 20-minute procedural delay was reported in a case where the baylis radiofrequency perforation generator produced an error and was unable to reboot.Another generator was used for the procedure.While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the procedural delay.